# SDR DALA2022080105259

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737
- Aircraft serial: 31917
- Aircraft time: 28,274 hours, 10,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2341268) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW STA 957 AND 947, LBL 50. CORROSION LEVEL 2, FLOOR SUPPORT BTW STA 957 AND 947, LBL 50.(CPAX) WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
